# SDR SWAA2025022799822

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 64,924 hours, 38,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT ROWS 14CBA - 23CBA; AFT RH DOOR OH LIGHT & LH DOOR ESCAPE SLIDE LIGHT OUT <[01].  REPLACED BATTERY PACK EQUIP #M1673 IAW AMM 33-51-06. OPS CHECK GOOD.
